| Catalog Number |
9770352Y |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that wires are exposed on the cord.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to service facility for evaluation.During evaluation, the reported issue of the usb cable has a cut in it exposing wiring was confirmed.There is a cut in the cable jacket of the usb cable that exposes the braided ground wire.The root cause is use of the device.